# SDR CA141110003

- Difficulty date: November 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,563 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE BLUE HYDRAULIC SYSTEM INDICATED FAIL.  A LANDING WAS CONDUCTED WITHOUT FURTHER INCIDENT.  BLUE HYD FUNCTION CHECKED IAW AMM 29-31-00-710-001-A OPS NORMAL.
